Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Sperm in urine, noises in knee and wrist. History of using heroine. Will all this cause infertility?

sir i have been using heroin for last 4 years and it s been a year that i m off it , now i m hitting the gym eating healthy but i feel lot of noises in my knees and wrists and there are some drops of sperm in urine every day , what do do ? I m getting married and i m afraid of infertility or low sperm count please guide me thankyou
Asked On : Tue, 18 Dec 2012
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. I do not think that you have it right when you say that your sperm is in your urine and the noises in your knee and wrist may be due to arthritis which are very common complaints of using heroin. I also believe that you may have infertility due to many reasons the biggest being the fact that you are not exercising and you are doing all that you can to reverse that. I commend you for that. I also believe that going off of the heroin will help tremendously. I also think that you will benefit from using medications prescribed by the doctor you choose to consult.

I hope this helps. Take care and have a lovely day!
Answered: Mon, 1 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor